# SDR S2YA02035

- Difficulty date: September 3, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- Engine: Pwa PT6A67D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063005
- Condition: Inoperative
- Location: Rt Engine
- Part time: 126 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, DURING INITIAL DECENT INTO THE RIGHT ENGINE STARTED LOSING POWER.  THE CREW DIVERTED AND MADE AN UNEVENTFUL LANDING.  MECHANIC INSPECTED THE AIRCRAFT AND REPLACE THE RIGHT ENGINES HIGH PRESSURE FUEL PUMP FOR TROUBLE SHOOTING BUT IT DID NOT FIX THE PROBLEM.  MECHANIC REPLACED THE FUEL CONTROL UNIT (FCU) AND OPS CHECKED THE SYSTEM WITH NO FURTHER DEFECTS NOTED.
